# SDR DXTA2017022206374

- Difficulty date: February 22, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 9,010 hours, 7,059 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 991904026
- Part serial: 121003859
- Condition: Melted
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THERE WAS SMOKE COMING FROM THE LEFT CIRCUIT PANEL.  AN EMERGENCY DESCENT WAS PERFORMED AND ELECTRICAL FIRE OR SMOKE CHECKLIST G1 WAS INITIATED AND COMPLETED.  INSPECTED THE AIRCRAFT FOR SOURCE OF SMOKE AND FOUND AISLE LIGHTS ON LEFT SIDE MELTED AND BURNED. REMOVED ALL LEFT SIDE CABIN AISLE LIGHTS AND INSTALLED NEW LED AISLE LIGHT ASSEMBLIES. OPS CHECKED GOOD.
